|PLEASE BOB ANSWER..ITS MY THIRD TIME
Nov 18, 2004
HEY BOB I WROTE A FEW DAYS AGO ABOUT MY EXPERIENCE WITH THE TRANSEXUAL AND THE FEMALE. IM JUST WRITING AGAIN THIS TIME BECAUSE I AM STILL VERY WORRIED BUT I WANTED TO KNOW IF LEVAQUIN CAN SLOW DOWN THE PROCESS OF ANTIBODIES SINCE I GOT TESTED 6 WEEKS AFTER EXPOSURE. THANK YOU BOB YOU ARE THE BREAST!!!!
| Response from Dr. Frascino
I'm "THE BREAST?" Hmmm, well several rightwing zealots have called me many things, such as a BOOB and even Satan Reincarnated, but I must say no one has called me BREAST so far!
Regarding Levaquin, no, that won't slow down anti-HIV antibody production. It will not alter HIV test results and it will not change the duration of the window period, OK?
Dr. BOOB, I mean BOB.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Broken Condom Sign Of HIV AIDS
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Purple Spots After Insertive Anal Sex Worried I Have HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.